# SDR DALA2022080805411

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 55,051 hours, 28,717 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3137 -ATO- AT 30 KNOTS DUE TO A F/CTL ELAC 2 PITCH FAULT. CORRECTIVE ACTION: R/R ELAC-2. OPS CHECK GOOD. ON TAXI ELAC-2 PITCH FAULT, RETURNED TO GATE. REPLACED F/O SIDE STICK ASSEMBLY. OPS CHECK GOOD. (9235506)
